MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036124120
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual testing as well as functional testing cannot be performed as the subject device is not available.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, continuous flush was set up and maintained throughout the clinical procedure, no excessive force was applied while advancing the coil, there were no difficulties encountered during the procedure that may have contributed to the reported event, and a non-stryker microcatheter was used.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this as reported complaint of main coil broken/fractured during use.
 
Event or Problem Description
It was reported that during the procedure of coil embolization for dural avf(arteriovenous fistulae), after advancement of the subject coil into the microcatheter, it was taken in and out several times.The subject coil cut off inside the microcatheter and the operator was able to remove all part of the broken/cut off coil from the patient anatomy by a snare device.The physician replaced it with a new device.The procedure was completed successfully without clinical consequences to the patient.

Brand Name
TARGET XL 360 SOFT 4MM X 12CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11579823
Report Number3008881809-2021-00144
Device Sequence Number14317855
Product Code HCG
UDI-Device Identifier07613327128338
UDI-Public07613327128338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model NumberM0036124120
Device Catalogue NumberM0036124120
Device Lot Number21724204
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;